# SDR UIEA2022041000286

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 5700 · Wing Structure
- Part: Static Line
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT  O/B  AILERON  WITH  STATIC  DISCHARGE DAMAGED( REMOVED AND REPLACED DAMAGED DAMAGED STATIC DISCHARGER AT L/H O/B&; AILERON PER B767-300; 23-61-01-022-008 AMM 23-61-01-402-013. PERFORMED STATIC DISCHARGER RESISTANCE TEST AS PER 767-300 AMM 23-61-01-732-155 )
